# SDR IPXA2024072301272

- Difficulty date: July 7, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRM5300522R72
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACKS AT STA 1680 BL 0.-REMOVED SEAT TRACK DAMAGED SECTION BETWEEN STA 1680-1650 BL PER SRM 53-00-52. ACCOMPLISHED REPAIR PER 757-200PF SRM REV 120 CHAP 53-00-52-2R-7.
